MAUDE Adverse Event Report: CONMED CORPORATION 4.5MM POPLOK SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED CORPORATION 4.5MM POPLOK SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number CKP-4500
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alleged broken ckp-4500 is not expected to be returned for evaluation and review.This complaint of broken device is unable to be verified and a root cause cannot be determined.A device history review found a non-conformance against this device; however, the device was reworked and passed inspection.Per discussion with engineering, this non-conformance had no effect on this failure mode.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: precautions: ensure proper selection of bone punch according to anchor size selection.Avoid lateral loading while inserting the poplok knotless suture anchor.Maintain proper alignment during insertion of the anchor and disengagement of the driver a determination for further investigation has been initiated.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the ckp-4500, 4.5mm poplok suture anchor, device was being used during a procedure on (b)(6) 2019 and the device is reported as having "split in to two pieces as it was being inserted".Another device was used to complete the procedure.Further information was requested for assessment; however, no further response has been received from the reporter.Previously this device has had a filing within two-years for injury based on breakage.This report is being raised on the basis of injury due to a report of breakage during use and no further information being available for assessment.

Brand Name
4.5MM POPLOK SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED CORPORATION
11311 concept blvd.
largo FL 33773
MDR Report Key8439332
Report Number1017294-2019-00039
Device Sequence Number1063006
Product Code MBI
UDI-Device Identifier20845854014100
UDI-Public(01)20845854014100(17)240113(30)1(10)990138
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K091549
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Model NumberCKP-4500
Device Catalogue NumberCKP-4500
Device Lot Number990138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;